# SDR AC2A033120119CW

- Difficulty date: March 31, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 4,161 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE LANDING CHECKLIST, TO LAND AND WHEN THE LANDING GEAR HANDLE WENT DOWN, GOT A NR2 SERVO, NR 2 HYD MIN, AND HYD UTIL PRESS CAUTION LIGHTS.  THEN WENT TO THE HYD SYNOPTIC PAGE.  SAW THE NR 2 HYD FLUID LEVEL GO THROUGH 22 PERCENT AND THEN IT WENT TO ALL AMBER WITH BLACK LIGHTNING BOLTS SHOWING.  THE TRSOV AND UTILITY SOV2 WAS SHOWING CLOSED. THE HYD PRESSURE WAS 208 BAR AND TEMP WAS 55.  USED THE CAUTION CHECK LIST.  HAD A GREEN LIGHT ON THE NOSE GEAR, BUT HAD AMBER LIGHT ON BOTH MAIN GEAR.  FLEW BACK TO MX, SAID THAT THE MAINS WERE NOT ALL THE WAY DOWN. SO WE USED THE EMERGENCY DOWN PUSH BUTTON AND BOTH MAINS CAME DOWN ALL THE WAY, SO HAD 3 GREEN LIGHTS. LANDED, UNLOADED THE PASSENGERS THEN SHUTDOWN ACFT.
